MAUDE Adverse Event Report: STRYKER GMBH TARGET DEVICE GAMMA3; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH TARGET DEVICE GAMMA3; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 13200111
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported: "carbon target device g3 was malfunctioning for distal targeted screws.Drilling and screws went beside the nail.".
 
Additional Manufacturer Narrative
Once the investigation is completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could not be confirmed during the investigation.The device inspection revealed the following: the identification of the returned target device could be confirmed based on the catalog # and lot # marked.No major damage impairing the device's functionality could not be confirmed.The returned target device was tested with fully functional tissue protection sleeve, drill and short nail samples.The assembly could be performed as expected, the drill was perfectly aligned with the distal holes.Therefore, the reported misdrilling could not be confirmed and the reported event was not observed.Based on investigation, the root cause was attributed to an user related issue.The target device is fully functional.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If more information is provided, the case will be reassessed.

Brand Name
TARGET DEVICE GAMMA3
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
cécile lefeuvre
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21700641
Report Number0008031020-2025-00442
Device Sequence Number7910068
Product Code HSB
UDI-Device Identifier04546540716774
UDI-Public04546540716774
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K123401
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number13200111
Device Lot NumberKME917659
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/14/2025
Supplement Date Received by Manufacturer05/26/2025
Initial Report FDA Received Date03/26/2025
Supplement Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/13/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown